# SDR UPS05444524

- Difficulty date: May 20, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - U/D FLR BEAM BS 340 FWD FLANGE RBL 40 INCHES SHORT EDGE MARGIN FOUND AT CLIP NUT HOLES AREA.     CABIN - U/D BS 340 FLR BEAM FWD FLANGE RBL 40 INCH AREA REPAIRED IAW EO B747-5320-12407-D PLAN C.
